# SDR REXA2017022200291

- Difficulty date: February 22, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 23,050 hours, 15,121 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE 4TH STEP FROM THE TOP, TOP CORNER AREA IS CRACKED.   REMOVED THE CRACK, FOUND WITHIN LIMITS AND RESTORED FINISH IAW SRM 52-11-04, 51-21-11, 51-25-06, AND 51-25-16.
